advertisement
We present a case of a male patient in his mid-50s who presented with bullous keratopathy secondary to an anterior chamber intraocular lens, complicated by superimposed honeycomb keratopathy while on ripasudil 0.4%. The bullous keratopathy was characterised by generalised microcystic epithelial oedema, alongside more centrally located, variable-sized macrocystic epithelial oedema with a honeycomb appearance. Discontinuation of ripasudil resulted in the resolution of the honeycomb keratopathy, although with the persistence of pre-existing microcystic corneal oedema. This case highlights the complexity of ripasudil's effects on corneal endothelium, showing a paradoxical response. Timely identification of ripasudil-induced keratopathy is crucial, particularly in cases when it is started elsewhere, emphasising the necessity for vigilant monitoring and management strategies.
Ophthalmology, All India Institute of Medical Sciences, Nagpur, India.
Full article